# SDR 98ZZZX1109

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N73N
- Make and model: Parten P.68C
- Aircraft serial: 230
- Engine: Lyc IO360A1B6
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Part number: 5015
- Condition: Failed
- Location: Nr 2 Cyl Base
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, NR 2 CYLINDER BASE STUD FOUND BROKEN.  SUBMITTER SUGGESTED POSSIBLY CAUSED BY ENGINE TOTAL TIME.
